Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 52, NWS Green Bay, WI

July 23, 2022Brown County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 23, 2022, 6:08 PM CDT for Brown County, Manitowoc County, Wisconsin. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2022, 6:08 PM CDT (23:08 UTC)
Expired
Jul 23, 2022, 7:00 PM CDT
In force
52 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Brown County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 22 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:26 PM CDTTSTM WND GST 553 Ssw Ashwaubenon, WIMEASURED 55 MPH WIND GUST. A FEW BRANCHES DOWN. LOCATED 3 MILES SW DE PERE.
Jul 23, 6:36 PM CDTTSTM WND DMG2 Wsw Valders, WIPOWER LINE DOWN.
Jul 23, 6:37 PM CDTTSTM WND DMG2 Nne Ashwaubenon, WITREES DOWN IN THE 2200 BLOCK OF ONEIDA STREET.
Jul 23, 6:42 PM CDTTSTM WND GST 483 Ese Oneida, WITHUNDERSTORM WIND GUST TO 42 KNOTS AT KGRB AIRPORT.
Jul 23, 6:46 PM CDTTSTM WND GST 403 Sw Shoto, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 757 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
757 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

990 
WUUS53 KGRB 232308
SVRGRB
WIC009-071-240015-
/O.NEW.KGRB.SV.W.0052.220723T2308Z-220724T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
608 PM CDT Sat Jul 23 2022

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Brown County in northeastern Wisconsin...
  Manitowoc County in east central Wisconsin...

* Until 715 PM CDT.

* At 607 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles south of Black Creek to Kaukauna to near
  Brillion to near Chilton to near St. Nazianz, moving northeast at
  60 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Valders around 615 PM CDT.
  Manitowoc around 620 PM CDT.
  Green Bay, Denmark and Bellevue Town around 630 PM CDT.
  Bay Shore Park around 640 PM CDT.
  Two Creeks around 645 PM CDT.

Other locations impacted by these severe thunderstorms include
Maribel, Larrabee, Wayside, Morrison, Humboldt, Ledgeview, Leo Frigo
Bridge, Askeaton, Howard and Shirley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4424 8804 4424 8819 4457 8819 4465 8793
      4463 8792 4471 8772 4462 8777 4433 8777
      4433 8748 4415 8751 4401 8804
TIME...MOT...LOC 2307Z 247DEG 52KT 4438 8841 4427 8825 4420 8817 4407
8821 4397 8795

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Kurimski
4 follow-up statements
258 
WWUS53 KGRB 232324
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
624 PM CDT Sat Jul 23 2022

WIC009-071-240015-
/O.CON.KGRB.SV.W.0052.000000T0000Z-220724T0015Z/
Brown WI-Manitowoc WI-
624 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR BROWN AND MANITOWOC COUNTIES...

At 624 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Black Creek to 7 miles southwest of
Bellevue Town to 7 miles northeast of Brillion to near St. Nazianz,
moving east at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Denmark around 635 PM CDT.
  Green Bay, Manitowoc and Bellevue Town around 640 PM CDT.
  Two Creeks around 650 PM CDT.
  Bay Shore Park around 655 PM CDT.

Other locations impacted by these severe thunderstorms include
Maribel, Larrabee, Wayside, Morrison, Humboldt, Ledgeview, Leo Frigo
Bridge, Askeaton, Howard and Shirley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across the area. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4424 8804 4424 8819 4457 8819 4465 8793
      4463 8792 4471 8772 4462 8777 4433 8777
      4433 8748 4415 8751 4401 8804
TIME...MOT...LOC 2324Z 248DEG 40KT 4447 8825 4440 8809 4424 8795 4405
8797

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Kurimski
874 
WWUS53 KGRB 232338
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
638 PM CDT Sat Jul 23 2022

WIC009-071-240015-
/O.CON.KGRB.SV.W.0052.000000T0000Z-220724T0015Z/
Brown WI-Manitowoc WI-
638 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR BROWN AND MANITOWOC COUNTIES...

At 638 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Black Creek to Green Bay to near
Denmark to 10 miles west of Two Creeks to near Manitowoc, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Manitowoc and Denmark around 645 PM CDT.
  Two Creeks around 700 PM CDT.
  Bay Shore Park around 730 PM CDT.

Other locations impacted by these severe thunderstorms include
Maribel, Larrabee, Wayside, Morrison, Humboldt, Ledgeview, Leo Frigo
Bridge, Askeaton, Howard and Shirley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4424 8804 4424 8819 4457 8819 4465 8793
      4463 8792 4471 8772 4462 8777 4433 8777
      4433 8748 4415 8751 4401 8804
TIME...MOT...LOC 2338Z 246DEG 24KT 4449 8825 4451 8801 4441 8784 4430
8777 4411 8779

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurimski
752 
WWUS53 KGRB 232349
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
649 PM CDT Sat Jul 23 2022

WIC009-071-240015-
/O.CON.KGRB.SV.W.0052.000000T0000Z-220724T0015Z/
Brown WI-Manitowoc WI-
649 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN BROWN AND NORTHERN MANITOWOC COUNTIES...

At 649 PM CDT, severe thunderstorms were located along a line
extending from near Green Bay to near Bay Shore Park to near
Luxemburg to near Two Creeks to 6 miles northeast of Manitowoc,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Green Bay, Manitowoc, Denmark, Valders, Two Creeks, Bellevue Town, De
Pere, Ashwaubenon, Bellevue and Allouez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4436 8787 4434 8799 4451 8810 4455 8794
      4462 8777 4433 8777 4433 8748 4415 8751
      4403 8795
TIME...MOT...LOC 2349Z 247DEG 52KT 4455 8806 4457 8782 4447 8765 4436
8758 4417 8760

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurimski
045 
WWUS53 KGRB 240000
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
700 PM CDT Sat Jul 23 2022

WIC009-071-240009-
/O.CAN.KGRB.SV.W.0052.000000T0000Z-220724T0015Z/
Brown WI-Manitowoc WI-
700 PM CDT Sat Jul 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN AND
NORTHERN MANITOWOC COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with additional thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Wisconsin.

LAT...LON 4436 8787 4434 8799 4451 8810 4455 8794
      4462 8777 4433 8777 4433 8748 4415 8751
      4403 8795
TIME...MOT...LOC 2359Z 247DEG 52KT 4461 8787 4463 8763 4453 8746 4442
8739 4423 8741

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:18 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 23, 3:18 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
318 PM CDT Sat Jul 23 2022

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 317 PM CDT Sat Jul 23 2022

Storms have been moving E/SE across southern Minnesota this
afternoon. Overall, complex is moving east, but newest development
is on the southern end, near the warm front/moisture/instability
gradient. A strip of pwats of 1.5 to 2.0 inches from southern MN,
into northeast IA, southwest WI, and northern IL. MLCAPEs are also
highest here. Expect the leading line of convection to continue
tracking along this gradient, but there is still some uncertainly
on how much farther north it will move. Additionally, more
development has started behind the main storms and has started to
fill in. This also warrants watching, as the severe threat may be
not as high, but could lead to training rain/storms and potential
flooding concerns later this evening and overnight.

Late afternoon and evening...As convection tracks east and warm
front edges northward expect thunderstorms to enter central
WI (southwest part of the GRB forecast area) over the next hour,
and then continue eastward along the southern tier or two of
counties into the evening. The threat is greatest south of Hwy 10
for severe storms, with damaging winds the main threat. A few
tornadoes, hail, and heavy rains are also possible. Farther north,
still expecting rain and thunder/lightning but the threat for
severe thunderstorms is lower.

Late evening and overnight...Meso models, particularly the HRRR,
have a fairly good sense of the current convection. Following
their trends eastward, the main complex moves east of the area
and over Lake Michigan by 01/02Z. Behind this, the trend has been
increasing to see additional development of rain and
thunderstorms. Given high pwats there could be heavy rains among
this, with possible training and flooding concern, once again
focused south of Hwy 10. This would likely be a very localized
concern depending on where individual cells setup, but localized
amounts of 2 to 3 inches or more are possible. There are a few
features that will lead to continued larger scale forcing,
including entrance region of upper jet, and a developing LL jet
feeding additional moisture into WI ahead of the sfc cold front
through the night. Instability will likely have waned by this time
due to the earlier convection and loss of daytime heating, so
expect heavy rain/flooding to be the main threat overnight.

Temperatures will remain mild overnight with lows mainly in the
60s.

Sunday...Some lingering showers are possible a little after
sunrise, but dry weather is expected for the most part followed by
clearing skies in the afternoon. The exception is across northern
WI where a shortwave brushing across the area in the afternoon
could generate isolated afternoon showers. Some of the meso
models also show this development. Added very low PoPs across the
north to account for this. Otherwise, the rest of the area will be
dry. Highs will be closer to normal ranging from the low 70s in
the north to around 80 degrees in the Fox Valley.

.LONG TERM...Sunday Night Through Saturday
Issued at 317 PM CDT Sat Jul 23 2022

High pressure should bring dry conditions and cooler than normal
temperatures for the beginning of the work week.

A cold front and associated short-wave trough will bring the next
chance of showers later Tuesday into early Wednesday. The best
chance of showers will occur Tuesday night. Instability appears to
be fairly meager, so only expecting isolated to scattered
embedded storms at this time. Additional short-wave activity is
expected to bring another chance of showers and isolated storms
Thursday into early Thursday night.

High pressure returns for Friday and Saturday, with pleasant
summertime weather anticipated for the first part of the weekend.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1121 AM CDT Sat Jul 23 2022

.KOSH...a complex of thunderstorms will move across east-central
Wisconsin late this afternoon or early this evening, with
additional thunderstorm activity expected during the remainder of
the evening into early Sunday morning. Current projections would
indicate the complex would reach KOSH between 6 pm and 8 pm.
Strong wind gusts over 40 knots are possible this cluster of
storms, along with poor visibility in the IFR category in the
stronger thunderstorms. Currently have wind gusts to 40 knots in
the 18z TAF, but will need to monitor the situation and may need
to bump up the wind gusts if the strongest core of winds moves
over the airport. There is some model differences if the core
of strong winds will move over the airport or go just to the
south.

Once the first complex of storms moves through the area, additional
showers and thunderstorms will move across KOSH through the rest
of the evening into early Sunday morning. Once the rain exits the
region overnight, IFR CIGS are expected to develop and will
continue past sunrise. CIGS will gradually improve into the MVFR
category by mid to late morning, then VFR category Sunday
afternoon. Northwest winds will gust to around 25 knots Sunday
afternoon.

For the rest of the forecast area, a complex of thunderstorm will
move into portions of central and north-central Wisconsin between
3 pm and 6 pm and across northeast and east-central Wisconsin
between 5 pm and 8 pm. The strongest core of winds with the
thunderstorm complex will move south of a Marshfield to Algoma
line where wind gusts over 40 knots are possible. Torrential
rain will lead to poor visibilities in the IFR category in the
stronger storms. Once the complex of storms moves through the
area, additional shower and thunderstorms will continue into early
Sunday morning until the cold front moves east of the area. The
rain should end around 09z across eastern Wisconsin. IFR CIGs are
expected to develop late tonight and continue into Sunday morning.
CIGS will improve into the VFR category Sunday afternoon with
gusts to around 25 knots possible.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KLJ
LONG TERM......Kieckbusch
AVIATION.......Eckberg
Hazardous weather outlook, Jul 23, 2:44 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
244 PM CDT Sat Jul 23 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
244 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Severe thunderstorms are possible late this afternoon into this
evening. Damaging wind is the main concern, but large hail,
tornadoes, and local flooding from heavy rain is also possible.
The greatest chance of severe storms and heavy rain will be in
central Wisconsin and the southern Fox Valley between 4 pm and 10
pm. The flooding threat would likely occur later in the evening
and into the overnight period.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms will be possible at times from late Tuesday
afternoon through Thursday, but the threat of severe weather
appears to be low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed late this afternoon and evening.

LMZ521-522-541>543-241945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
244 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms could produce strong winds, heavy rainfall, and
dangerous lightning, especially this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms will be possible at times from Tuesday night through
Thursday. Any storms would pose a hazard to boaters.

KLJ/Kieckbusch

In the hours before

Special weather statement, Jul 23, 5:47 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
547 PM CDT Sat Jul 23 2022

WIZ031-037>039-232330-
Waupaca WI-Shawano WI-Outagamie WI-Brown WI-
547 PM CDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of northwestern Brown,
southeastern Waupaca, Outagamie and eastern Shawano Counties through
630 PM CDT...

At 546 PM CDT, Doppler radar was tracking a strong thunderstorm over
New London, or 16 miles east of Waupaca, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Black Creek around 615 PM CDT.

Other locations impacted by this storm include Nichols, Leeman, Hofa
Park, Northport, Sugar Bush, Rose Lawn, Kunesh, Lambeau Field, Wolf
River Bottoms Wildlife Area and Hobart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4442 8891 4469 8824 4467 8823 4468 8810
      4450 8796 4424 8869 4424 8877
TIME...MOT...LOC 2246Z 243DEG 32KT 4436 8874

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kieckbusch
Local storm report, Jul 23, 5:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
554 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     OMRO                    44.03N 88.75W
07/23/2022                   WINNEBAGO          WI   PUBLIC

            SEVERAL TREES AND POWER LINES DOWN. SEVERAL
            POWER POLES WERE SNAPPED.

&&
Local storm report, Jul 23, 5:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
555 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     1 SW WITTMAN FIELD      43.97N 88.56W
07/23/2022                   WINNEBAGO          WI   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&
Local storm report, Jul 23, 5:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     WITTMAN FIELD           43.99N 88.56W
07/23/2022  M58 MPH          WINNEBAGO          WI   ASOS

&&
Local storm report, Jul 23, 6:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
604 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     2 WSW NEENAH            44.17N 88.47W
07/23/2022                   WINNEBAGO          WI   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&
Local storm report, Jul 23, 6:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     2 SSE GREENVILLE        44.26N 88.51W
07/23/2022  M53 MPH          OUTAGAMIE          WI   AWOS

            53 MPH WIND GUST REPORTED AT APPLETON
            INTERNATIONAL AIRPORT.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 11:42 PM CDTSpecial Weather StatementGRBOconto48 min
Jul 23, 12:16 AM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Oconto25 min
Jul 23, 12:19 AM CDTSpecial Marine WarningGRB56 min
Jul 23, 4:14 PM CDTSevere Thunderstorm WarningGRBWaushara61 min
Jul 23, 5:17 PM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago58 min
Jul 23, 5:47 PM CDTSpecial Weather StatementGRBOutagamie43 min
Jul 23, 5:50 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBCalumet, Outagamie55 min
Jul 23, 6:04 PM CDTSpecial Marine WarningGRB86 min
Jul 23, 6:34 PM CDTSevere Thunderstorm WarningGRBKewaunee43 min
Jul 23, 6:51 PM CDTSpecial Marine WarningGRB39 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.